# SDR CALA2016090900638

- Difficulty date: September 7, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N77530
- Make and model: Boeing 737824
- Aircraft serial: 39998
- Aircraft time: 18,349 hours, 6,265 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE GIRT BAR OUT OF POSITION UNDER DOOR.  PLACED THE GIRT BAR IN IT`S PROPER POSITION IAW AMM 25-66-01.
